3 Scopus citations

Abstract

We present and discuss recent results on the spectral properties of random Schrödinger operators. This survey paper deals only with the one-dimensional case. The explanation for this restriction has to be found in the efficiency of the combination of the theory of ordinary differential equations (ODE for short) and of the classical theory of stochastic processes and in the fact that most of the literature concerns this case.

Original languageEnglish (US)
Pages (from-to)65-91
Number of pages27
JournalActa Applicandae Mathematicae
Volume4
Issue number1
DOIs
StatePublished - Jul 1 1985

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Keywords

  • AMS (MOS) subject classifications (1980): 60H25, 82A57
  • Spectral theory
  • random Schrödinger operators

Cite this